- importsource = ("Copia (3) de 01621459-2007-02.txt")
- Artículo:
Empirical Likelihood for a Varying Coefficient Model With Longitudinal Data
- Autor:
LlUGEN XUE
LixiNG ZHU
- Página:
642
- Publicación:
Journal Of The American Statistical Association
- Volúmen:
102
- Número:
478
- Periodo:
Junio 2007
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2007-02.txt
- Documento número 788775
- Actualizado el martes, 10 de julio de 2018 10:43:27 a. m.
- Creado el martes, 10 de julio de 2018 10:43:27 a. m.
- Enlace directo
- Artículo:
Optimal Incomplete Block Designs
- Autor:
J. P. MORGAN
- Página:
655
- Publicación:
Journal Of The American Statistical Association
- Volúmen:
102
- Número:
478
- Periodo:
Junio 2007
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2007-02.txt
- Documento número 788776
- Actualizado el martes, 10 de julio de 2018 10:43:27 a. m.
- Creado el martes, 10 de julio de 2018 10:43:27 a. m.
- Enlace directo
- Artículo:
Robust Model-Based and Model-Assisted Predictors of the Finite Population Total
- Autor:
YAN Li
P. LAHIRI
- Página:
664
- Publicación:
Journal Of The American Statistical Association
- Volúmen:
102
- Número:
478
- Periodo:
Junio 2007
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2007-02.txt
- Documento número 788777
- Actualizado el martes, 10 de julio de 2018 10:43:27 a. m.
- Creado el martes, 10 de julio de 2018 10:43:27 a. m.
- Enlace directo
- Artículo:
Model Averaging and Dimension Selection for the Singular Value Decomposition
- Autor:
PETER D. HOFF
- Página:
674
- Publicación:
Journal Of The American Statistical Association
- Volúmen:
102
- Número:
478
- Periodo:
Junio 2007
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2007-02.txt
- Documento número 788778
- Actualizado el martes, 10 de julio de 2018 10:43:27 a. m.
- Creado el martes, 10 de julio de 2018 10:43:27 a. m.
- Enlace directo
- Artículo:
High-Dimension, Low-Sample Size Perspectives in Constrained Statistical Inference: The SARSCoV RNA Genome in Illustration
- Autor:
PRANAB K. SEN
MING-TIEN TSAI
YUH-SHAN Jou
- Página:
686
- Publicación:
Journal Of The American Statistical Association
- Volúmen:
102
- Número:
478
- Periodo:
Junio 2007
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2007-02.txt
- Documento número 788779
- Actualizado el martes, 10 de julio de 2018 10:43:27 a. m.
- Creado el martes, 10 de julio de 2018 10:43:27 a. m.
- Enlace directo